# SDR GLBA2018030800702

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 40,520 hours, 50,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144043GLA
- Part serial: NSN
- Condition: Frayed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AIRSTAIR DOOR LOWER FORWARD HANDRAIL CABLE IS FRAYED.  MAINTENANCE REMOVED AND REPLACED AIRSTAIR DOOR LOWER FORWARD HANDRAIL CABLE IAW MM 52-10-02.
